MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Codes Overheating of Device (1437); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center for service.There was no report of serious patient harm or injury.There was no report of medical intervention.Customer complaint the machine turns off and on was confirmed.During the evaluation of the device, they found pca is burnt, inlet/outlet seal is missing, iso port is contaminated and pollen filter needs replacing due to preventive maintenance.Device returned unrepaired.Reportable since device issue/event has or may have caused or contributed to a death.

Brand Name
DREAMSTATION 2
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22084466
Report Number2518422-2025-106040
Device Sequence Number6935887
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown